# SDR UALA2011092905289

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 43,682 hours, 11,405 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 572
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT CREW REPORTING NO RT ENG BLEED PRESSURE.  REF DF322 FOR HPSOV NO BLEED PRESSURE WHEN THROTTLING UP AT ALL.  CYCLING OVERHEAD SWITCH NO HELP, CB CYCLE NO HELP FOR PRV. DEFER ITEM ON DF0322 TO INOP THE PRSOV PER MEL 3611BB.  REMOVED AND REPLACED PRESS REG VALVE CONTROLLER AS PER MM AND REPLACED HIGH PRESS SHUTOFF VALVE AS PER MM.  PERFORMED ENG RUN AND BLEED CHECK, OPS  CHECKED GOOD.
